Discussions that mention synthroid

Thyroid Disorders board


I can not thank u enough for answering my question, nobody around me understands. Unfortunately i was starting to feel better, getting back into exercising and such and the last two days have been yucky....i am two weeks away from my period and just went through the four days of ovulating, i am hoping that what happened last time, heart palps for two-three weeks-time in hospital won't happen again as my thyroid levels are some what better then two months ago. I did go to the natural health food store and got some magnesium and calcium supplemnets. She said, and i read it in her book that synthroid depletes the body of calcium but to not tkae the supplement within four hours of taking synthroid so i will give it a try, i just want to live life. PMS syndrome has all these symtoms that we have all talk about, dizziness, :dizzy: lightneaded,palps, tired ect. A year ago a doctor told me it was PMS and I blew him off. I am contacing a natural doc Monday see if she can healp sort me out. What do you guys think? :confused: